# SDR SIMA200710606

- Difficulty date: April 13, 2007
- Submitted: April 16, 2007
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 5,889 hours, 5,174 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Fitting
- Condition: Unknown
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A, I

## Discrepancy

AIRCRAFT WOULD NOT PRESSURIZE IN BOTH AUTO OR MANUAL.  REMOVED OUTFLOW VALVES HOLD OPEN CLIPS AND PERFORMED OPERATIONAL TEST OF PRESSURIZATION CONTROL SYSTEM IN BOTH MODES WITH NO DEFECTS.
